Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering with fits, lack of presence of mind. What treatment should be taken?

hello sir, my brother is suffering form fix from child hood, he is taking gardenal 50mg tablets. form past 1 month some time he walks him self and go some place without his knowledge, yesterday i came out the house and went and sat in others house after some time he came back. and we asked him wat happen, he replyed say i do not know any thing wat happen. Plz help me
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

His episodes of wandering could be related to epilepsy, as he has no memory of the events. He needs to be evaluated by a neurologist to exclude complex partial type of epilepsy.

EEG test may be useful.

His medications may need to be changed, as gardenal (phenobarbitone) may be related to side effects such as behavioural changes and learning disability.

Please discuss these issues with your neurologist.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor